# SDR PCAA9700492

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RETRACTION OF LANDING GEAR, THE RIGHT MAIN SHOWED UNSAFE, THE LEFT MAIN AND NOSE SHOWED UP, GEAR DOORS SHOWED OPEN.  FOUND RIGHT UPLOCK PROXIMITY SENSOR PLUG CORRODED.  REMOVED AND REPLACED THE FORWARD GEAR DOOR PROXIMITY SENSOR AND ELECTRICAL CONNECTOR IAW DHC MM.  RETRACTION TEST SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
